# SDR AALA202312193846

- Difficulty date: December 16, 2023
- Submitted: December 19, 2023
- Operation: Air carrier
- Aircraft: N741UW
- Make and model: Airbus A319-112
- Aircraft serial: 1269
- Aircraft time: 61,081 hours, 37,339 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Part number: SPSA320742
- Part serial: 17697
- Condition: Cracked
- Location: Zone 200 - Fuse
- Part time: 26,368 hours, 16,670 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: LEFT SLIDING WINDOW CRACKED. REMOVED AND REPLACED CAPT SLIDING WINDOW.
